# SDR BB07073

- Difficulty date: September 17, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- Aircraft time: 61,385 hours, 11,503 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND 1 EMERGENCY LIGHT INOPERATIVE IN AFT CABIN/GALLEY AREA.  REPAIRED DAMAGED WIRING.  NO FURTHER FAULTS.
